Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Standard Error of Forecast in Multiple Regression: Proof of a Useful Result

Joseph S. Desalvo
The American Statistician
Vol. 25, No. 4 (Oct., 1971), pp. 32-34
DOI: 10.2307/2682924
Stable URL: http://www.jstor.org/stable/2682924
Page Count: 3
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Standard Error of Forecast in Multiple Regression: Proof of a Useful Result
Preview not available

Page Thumbnails

  • Thumbnail: Page 
32
    32
  • Thumbnail: Page 
33
    33
  • Thumbnail: Page 
34
    34